# SDR IJA2005F00002

- Difficulty date: December 10, 2004
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N912EM
- Make and model: Aerosp AS355N
- Aircraft serial: 5560
- Engine: Tmeca ARRIUS1A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 0319778440
- Condition: Vibration
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER GEN VIBRATION WAS CHECKED AFTER A NR 1 ENGINE EXHAUST PIPE WAS FOUND CRACKED.  VIBRATION WAS ABOVE LIMITS AND THE STARTER WAS REMOVED AND REPLACED WITH O/H STARTER GEN.  SERVICEABLE EXHAUST PIPE WAS INSTALLED.  (CE07200506287) (K)
